Alert archive / Texas / Tornado Warnings in 2023
Tornado Warning 1, NWS Brownsville, TX
NWS Brownsville, TX issued this tornado warning at Apr 23, 2023, 1:09 PM CDT for Cameron County, Texas. It was in force for 22 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2023, 1:09 PM CDT (18:09 UTC)
- Expired
- Apr 23, 2023, 1:31 PM CDT
- In force
- 22 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Cameron County, TX
The radar
The Brownsville radar (KBRO), 32 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 1:38 PM CDT | TSTM WND GST 68 | 4 Ne Bayview, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 4:54 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 6.2 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2723 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 13.2
The text
As transmitted.
017
WFUS54 KBRO 231809
TORBRO
TXC061-231845-
/O.NEW.KBRO.TO.W.0001.230423T1809Z-230423T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Brownsville TX
109 PM CDT Sun Apr 23 2023
The National Weather Service in Brownsville has issued a
* Tornado Warning for...
Central Cameron County in Deep South Texas...
* Until 145 PM CDT.
* At 109 PM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located near
Arroyo City, moving southeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Laureles and Palmer Laasko Elementary around 120 PM CDT.
Los Fresnos High School around 125 PM CDT.
Holly Beach around 130 PM CDT.
Laguna Vista Police Department around 135 PM CDT.
Other locations impacted by this tornadic thunderstorm include Del
Mar Heights, Las Yescas Elementary School, La Tina, Bayview, Las
Yescas, Monte Grande and Port Isabel--Laguna Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2613 9721 2599 9743 2628 9757 2633 9747
2633 9744
TIME...MOT...LOC 1809Z 328DEG 34KT 2626 9747
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Mejia2 follow-up statements
223
WWUS54 KBRO 231817
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
117 PM CDT Sun Apr 23 2023
TXC061-231845-
/O.CON.KBRO.TO.W.0001.000000T0000Z-230423T1845Z/
Cameron TX-
117 PM CDT Sun Apr 23 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR CENTRAL
CAMERON COUNTY...
At 117 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Palmer Laasko Elementary, or near Laureles, moving southeast at 40
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Palmer Laasko Elementary around 120 PM CDT.
Holly Beach and Laguna Vista Police Department around 130 PM CDT.
Other locations impacted by this tornadic thunderstorm include Las
Yescas Elementary School, La Tina, Del Mar Heights, Bayview, Las
Yescas and Port Isabel--Laguna Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2613 9721 2599 9743 2623 9753 2628 9740
TIME...MOT...LOC 1817Z 328DEG 34KT 2620 9743
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Mejia677
WWUS54 KBRO 231831
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
131 PM CDT Sun Apr 23 2023
TXC061-231841-
/O.CAN.KBRO.TO.W.0001.000000T0000Z-230423T1845Z/
Cameron TX-
131 PM CDT Sun Apr 23 2023
...THE TORNADO WARNING FOR CENTRAL CAMERON COUNTY IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area. However
small hail and gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
Deep South Texas.
LAT...LON 2613 9721 2599 9743 2623 9753 2628 9740
TIME...MOT...LOC 1828Z 328DEG 34KT 2609 9735
$$
MejiaWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this tornado warning went out at Apr 23, 12:15 PM CDT, 54 minutes earlier.
Area forecast discussion, Apr 23, 12:15 PM CDT, 54 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1215 PM CDT Sun Apr 23 2023
...New AVIATION...
.SHORT TERM...
(Today through Monday)
Issued at 222 AM CDT Sun Apr 23 2023
The most significant weather during this portion of the whole
forecast is still expected to occur today, and forecast reasoning
remains the same. A weak cold front will ease towards the BRO CWFA
from the north while, simultaneously, a shortwave embedded within
the general west to east 500 mb flow passes through the region.
These features, combined with ample moisture, daytime heating, and
wind shear, will result in a threat for large hail and damaging
winds, a fact reflected in the Storm Prediction Center Day 1
Convective Outlook, which keeps the entire BRO CWFA in a Slight
Risk of severe weather. Thus, have indicated large hail and
damaging winds for today from around sunrise until around sunset
in the forthcoming official forecast. The HRRR model, which
handled the severe weather event in the region this past Friday
pretty well in terms of timing and location of convection,
suggests a bow echo event across Deep South Texas and the Rio
Grande Valley today, so would not be surprised if the convection
begins as isolated supercells, with hail and wind, along the cold
front, then rapidly transitions to a wind-threat-only bow echo
feature. Time will tell and we will see.
Additionally, the Weather Prediction Center Day 1 Excessive Rainfall
Outlook has a Marginal Risk of flooding rainfall for nearly all of
the BRO CWFA for today, with a Slight Risk of flooding rainfall
right along the border with the CRP CWFA. As a result, have also
placed a mention of heavy rainfall in the official forecast for
today for the entire region, including the Rio Grande Valley. Given
the fact that soils are thirsty for precipitation per the latest
Texas drought map, with much of the BRO CWFA in a moderate drought,
will forgo issuing a Flood Watch at this time. And, if a bow echo
feature does indeed develop, it will likely be too progressive to
pose a real flood thread.
&&
.LONG TERM...
(Monday night through Saturday)
Issued at 222 AM CDT Sun Apr 23 2023
Any lingering rain will be on its way out Monday night as high
pressure nudges in over the region. Southeasterly flow returns
Tuesday as temperatures climb to near normal Tuesday and back into
the 90s Wednesday. Another cold front is set to trudge through the
region sometime Thursday. Models differ on the evolution of the
front, so went with the NBM, which currently has the front through
here Thursday morning and a 20 to 30 percent chance for rain. Yet
another cold front is forecast to near the County Warning Area (CWA)
during the day Saturday. Models differ on rain chances this far out,
so kept only a 20 percent chance for rain next Saturday and we'll
see how things evolve during the week.
&&
.AVIATION...
(18Z TAFS)
Issued at 1211 PM CDT Sun Apr 23 2023
A line of strong to severe thunderstorms currently located over
the northern Ranchlands will continue to move south affecting
HRL, BRO and MFE within the next 1 to 2 hours. These storms will
be capable of producing gusty winds, heavy rain, frequent cloud to
ground lightning and small hail. VFR conditions will give way to
MVFR conditions and as the line moves through we could see a
brief period of IFR to LIFR conditions. Airport Weather Warnings
will be issued as warranted. Once storms move past MVFR
conditions will prevail into the overnight and early morning hours
across all aerodromes with light to moderate northerly winds.
&&
.MARINE...
Issued at 222 AM CDT Sun Apr 23 2023
Today through Monday...Buoy 42020 reported east winds around 19
knots gusting to around 23 knots with seas slightly over 5.5 feet
with a period of 7 seconds at 150 CDT/650 UTC. Adverse marine
conditions are anticipated along the Lower Texas Coast during the
period due to the intrusion of a weak cold front. Small Craft
Exercise Caution is likely to be needed due to winds and seas, and
a Small Craft Advisory cannot be entirely ruled out, especially
for the Gulf of Mexico waters. Additionally, a complex of strong
to severe thunderstorms is forecast to pass over the lower Texas
coastal waters today, and Special Marine Warnings may be needed to
account for damaging winds and hail. Mariners are urged to
closely monitor marine conditions, especially through the next 24
hours.
Monday Night through Saturday...Mostly favorable marine conditions
are anticipated most of the period. A cold front Thursday may bring
Small Craft Exercise Caution to low-end Small Craft Advisory
conditions Thursday afternoon into Thursday night. Otherwise, light
to moderate onshore winds and seas are forecaSt throughout the
period.
&&
.PRELIMINARY POINT TEMPS/POPS...
BROWNSVILLE 82 65 76 68 / 80 40 30 10
HARLINGEN 83 63 79 67 / 80 40 30 10
MCALLEN 82 63 77 67 / 70 40 40 10
RIO GRANDE CITY 83 61 74 65 / 70 30 30 10
SOUTH PADRE ISLAND 78 68 75 71 / 80 40 30 10
BAYVIEW/PORT ISABEL 81 65 77 69 / 80 40 30 10
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk through Monday evening for TXZ451-454-455.
GM...Small Craft Advisory until 6 AM CDT Monday for GMZ150-155-170-
175.
&&
AVIATION...68-McGinnisHazardous weather outlook, Apr 23, 5:27 AM CDT, 7 hours 42 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Brownsville TX 527 AM CDT Sun Apr 23 2023 TXZ248>255-351-353>355-451-454-455-241000- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Kenedy-Northern Hidalgo- Coastal Willacy-Coastal Cameron-Kenedy Island-Willacy Island- Cameron Island- 527 AM CDT Sun Apr 23 2023 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Today and Tonight A Severe Thunderstorm Watch is in effect for all of Deep South Texas and the Rio Grande Valley until at least 2 PM CDT. A line of strong to severe thunderstorms races southeast this morning into the afternoon. Damaging winds and large hail are the main concerns with a tornado or two not completely ruled out. Heavy rainfall associated with thunderstorms may produce localized flooding of low-lying and poor-drainage areas today. There is a High Risk of Rip Currents at the local beaches through tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday Additional scattered thunderstorms next Wednesday night and Thursday may be strong to potentially severe producing hail and gusty winds along with heavy rainfall. There is a High Risk of Rip Currents at the local beaches through 7 PM CDT Monday. An elevated rip current risk is possible through the period. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ130-132-135-150-155-170-175-241000- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 527 AM CDT Sun Apr 23 2023 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Today and Tonight A Severe Thunderstorm Watch is in effect for all of the Lower Texas Coastal Waters until at least 2 PM CDT. Scattered strong to potentially severe thunderstorms are possible later this morning into the afternoon across all coastal waters. These storms will be capable of producing strong gusty winds, poor visibility in heavy rainfall, large hail, isolated water spouts and lightning strikes. A Small Craft Advisory is in effect for the Gulf of Mexico waters from 0 to 60 nautical miles offshore until 6 AM CDT Monday. .DAYS TWO THROUGH SEVEN...Monday through Saturday Additional strong thunderstorms are possible next Thursday. These storms will be capable of producing strong gusty winds, poor visibility in heavy rainfall and lightning strikes. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Special weather statement, Apr 23, 10:37 AM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1037 AM CDT Sun Apr 23 2023
TXZ248-249-231615-
Jim Hogg TX-Zapata TX-
1037 AM CDT Sun Apr 23 2023
...A strong thunderstorm will impact portions of northwestern Jim
Hogg and northeastern Zapata Counties through 1115 AM CDT...
At 1037 AM CDT, Doppler radar was tracking a strong thunderstorm near
Thompsonville, or 18 miles west of Hebbronville, moving southeast at
35 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Escobas, South Fork Estates, Randado and Thompsonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
Deep South Texas.
&&
LAT...LON 2720 9858 2698 9867 2696 9899 2727 9919
2727 9880 2735 9880 2735 9876
TIME...MOT...LOC 1537Z 313DEG 30KT 2726 9898
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
MejiaSpecial weather statement, Apr 23, 11:10 AM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1110 AM CDT Sun Apr 23 2023
TXZ249-250-231700-
Brooks TX-Jim Hogg TX-
1110 AM CDT Sun Apr 23 2023
...Strong thunderstorms will impact portions of northeastern Jim Hogg
and Brooks Counties through NOON CDT...
At 1109 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Riviera to 6 miles west of Falfurrias
Junior High School to near Las Lomitas. Movement was south-southeast
at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Falfurrias, Encino, Rachal, La Colonia Park, Airport Road Addition,
Falfurrias Junior High School, Pleasant Park, El Coyote Ranch
Airport, Falfurrias Fire Station and Cantu Addition.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
Deep South Texas.
&&
LAT...LON 2727 9852 2726 9803 2688 9799 2682 9823
2697 9857 2734 9853 2734 9852
TIME...MOT...LOC 1609Z 356DEG 20KT 2733 9782 2722 9826 2735 9863
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
MejiaSpecial weather statement, Apr 23, 12:54 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1254 PM CDT Sun Apr 23 2023
TXZ252-253-353-231830-
Southern Hidalgo TX-Northern Hidalgo TX-Starr TX-
1254 PM CDT Sun Apr 23 2023
...Strong thunderstorms will impact portions of Hidalgo and eastern
Starr Counties through 130 PM CDT...
At 1254 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of La Victoria to West
Sharyland to Elsa Public Library. Movement was southeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Edinburg, Mission, Pharr, San Juan, Alamo, Donna, Hidalgo, Palmview,
Penitas and Sullivan City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
Deep South Texas.
&&
LAT...LON 2607 9808 2605 9815 2607 9825 2610 9829
2612 9827 2612 9828 2610 9830 2617 9834
2616 9839 2623 9845 2620 9848 2626 9859
2624 9867 2629 9871 2630 9875 2678 9877
2677 9813 2606 9801 2604 9804 2604 9808
TIME...MOT...LOC 1754Z 329DEG 43KT 2642 9860 2627 9834 2631 9801
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MejiaLocal storm report, Apr 23, 1:00 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
100 PM CDT SUN APR 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND GST 17 N PORT MANSFIELD 26.80N 97.47W
04/23/2023 M56 MPH GMZ135 TX BUOY
RINCON DEL SAN JOSE TCOON BUOY
&&
EVENT NUMBER BRO2300024
GBSpecial weather statement, Apr 23, 1:01 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Brownsville TX
101 PM CDT Sun Apr 23 2023
TXZ252-231830-
Starr TX-
101 PM CDT Sun Apr 23 2023
...Strong thunderstorms will impact portions of western Starr and
southeastern Zapata Counties through 130 PM CDT...
At 101 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 25 miles southwest of Fronton to Los Garzas to
9 miles northeast of Las Lomas. Movement was southeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rio Grande City, Roma, Escobares, El Sauz, Viboras, Garciasville, La
Rosita, Los Alvarez, Fort Ringgold County Park and Garceno.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
Deep South Texas.
&&
LAT...LON 2657 9917 2670 9900 2678 9875 2624 9866
2624 9867 2627 9872 2629 9871 2630 9875
2631 9876 2631 9874 2637 9880 2635 9890
2639 9893 2637 9895 2640 9896 2640 9908
2643 9911 2648 9909 2652 9913 2654 9917
TIME...MOT...LOC 1801Z 331DEG 46KT 2615 9938 2636 9889 2649 9869
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MejiaLocal storm report, Apr 23, 1:05 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
105 PM CDT SUN APR 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM TSTM WND GST 3 NE HARLINGEN 26.23N 97.66W
04/23/2023 E61 MPH CAMERON TX ASOS
&&The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 3:11 AM CDT | Rip Current Statement | BRO | Cameron, Kenedy, Willacy | 3 days |
| Apr 23, 5:22 AM CDT | Small Craft Advisory | BRO | 37 hr | |
| Apr 23, 10:37 AM CDT | Special Weather Statement | BRO | Jim Hogg | 38 min |
| Apr 23, 10:55 AM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 50 min |
| Apr 23, 11:04 AM CDT | Severe Thunderstorm Warning | BRO | Brooks, Kenedy, Willacy | 41 min |
| Apr 23, 11:08 AM CDT | Special Marine Warning | BRO | 67 min | |
| Apr 23, 11:10 AM CDT | Special Weather Statement | BRO | Brooks | 50 min |
| Apr 23, 11:21 AM CDT | Areal Flood Advisory | BRO | Jim Hogg, Zapata | 114 min |
| Apr 23, 11:42 AM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo, Jim Hogg, Kenedy, Starr, Willacy and 1 more | 48 min |
| Apr 23, 12:08 PM CDT | Areal Flood Advisory | BRO | Jim Hogg | 112 min |
| Apr 23, 12:17 PM CDT | Special Marine Warning | BRO | 58 min | |
| Apr 23, 12:17 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 43 min |
| Apr 23, 12:40 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Hidalgo, Willacy | 50 min |
| Apr 23, 12:54 PM CDT | Special Weather Statement | BRO | Hidalgo, Starr | 36 min |
| Apr 23, 1:01 PM CDT | Special Weather Statement | BRO | Starr | 29 min |
| Apr 23, 1:09 PM CDT | Special Marine Warning | BRO | 96 min | |
| Apr 23, 1:21 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Starr | 24 min |
| Apr 23, 1:29 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Willacy | 46 min |
| Apr 23, 1:32 PM CDT | Special Marine Warning | BRO | 28 min | |
| Apr 23, 1:35 PM CDT | Tornado Warning | BRO | Cameron | 25 min |
| Apr 23, 1:44 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 2 hr |
| Apr 23, 1:50 PM CDT | Special Marine Warning | BRO | 3 min | |
| Apr 23, 1:57 PM CDT | Areal Flood Advisory | BRO | Cameron | 2 hr |
| Apr 23, 2:01 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 3 hr |
| Apr 23, 2:09 PM CDT | Areal Flood Advisory | BRO | Starr | 66 min |
| Apr 23, 2:10 PM CDT | Special Weather Statement | BRO | Cameron | 35 min |
| Apr 23, 2:21 PM CDT | Special Marine Warning | BRO | 24 min | |
| Apr 23, 2:45 PM CDT | Special Marine Warning | BRO | 30 min | |
| Apr 23, 2:57 PM CDT | Special Marine Warning | BRO | 2 hr | |
| Apr 23, 4:20 PM CDT | Special Marine Warning | BRO | 115 min | |
| Apr 23, 4:59 PM CDT | Special Marine Warning | BRO | 91 min |
Nearby
Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.